Please use this identifier to cite or link to this item: http://hdl.handle.net/11400/6019
Title: On the numerical solution of the Kadomtsev-Petviashvilli equation
Authors: Μπράτσος, Αθανάσιος Γ.
Φαμέλης, Ιωάννης Θ.
Item type: Conference publication
Conference Item Type: Full Paper
Keywords: Algebraic system;Nonlinear system;Αλγεβρικό σύστημα;Μη γραμμικό σύστημα
Subjects: Electronic engineering
Applied mathematics
Ηλεκτρονική
Εφαρμοσμένα μαθηματικά
Issue Date: 11-Feb-2015
2005
Publisher: [χ.ό.]
Description: Proceedings of ICCMSE 2005 (International Conference of Computational Methods in Sciences and Engineering). Loutraki, 21st-26th October 2005. Lecture Series on Computer and Computational Sciences. vol. 4 (2005). pp. 920-923.
Language: English
Citation: Bratsos, A. and Famelis, I. (2005). On the numerical solution of the Kadomtsev-Petviashvilli equation. In the International Conference of Computational Methods in Sciences and Engineering. Loutraki, 21st-26th October 2005..
Conference: International Conference of Computational Methods in Sciences and Engineering
Access scheme: Embargo
License: Αναφορά Δημιουργού-Μη Εμπορική Χρήση-Όχι Παράγωγα Έργα 3.0 Ηνωμένες Πολιτείες
URI: http://hdl.handle.net/11400/6019
Appears in Collections:Δημοσιεύσεις

Files in This Item:
File Description SizeFormat 
ca8.pdf
  Restricted Access
148.1 kBAdobe PDFView/Open Request a copy


This item is licensed under a Creative Commons License Creative Commons